MathSciNet Relay Station
MathSciNet bibliographic data
MR1372030 (97e:32008) 32C35 (18F20 55N30)
Golovin, V. D. A finiteness criterion for cohomology of Fréchet-Montel sheaves. Proc. Amer. Math. Soc. 124 (1996), no. 11, 3541–3544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement